Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Towards a Semantic Characterization of Cut-Elimination

Agata Ciabattoni and Kazushige Terui
Studia Logica: An International Journal for Symbolic Logic
Vol. 82, No. 1, Cut-Elimination in Classical and Nonclassical Logic (Feb., 2006), pp. 95-119
Published by: Springer
Stable URL: http://www.jstor.org/stable/20016769
Page Count: 25
  • Download ($43.95)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Towards a Semantic Characterization of Cut-Elimination
Preview not available

Abstract

We introduce necessary and sufficient conditions for a (single-conclusion) sequent calculus to admit (reductive) cut-elimination. Our conditions are formulated both syntactically and semantically.

Page Thumbnails

  • Thumbnail: Page 
[95]
    [95]
  • Thumbnail: Page 
96
    96
  • Thumbnail: Page 
97
    97
  • Thumbnail: Page 
98
    98
  • Thumbnail: Page 
99
    99
  • Thumbnail: Page 
100
    100
  • Thumbnail: Page 
101
    101
  • Thumbnail: Page 
102
    102
  • Thumbnail: Page 
103
    103
  • Thumbnail: Page 
104
    104
  • Thumbnail: Page 
105
    105
  • Thumbnail: Page 
106
    106
  • Thumbnail: Page 
107
    107
  • Thumbnail: Page 
108
    108
  • Thumbnail: Page 
109
    109
  • Thumbnail: Page 
110
    110
  • Thumbnail: Page 
111
    111
  • Thumbnail: Page 
112
    112
  • Thumbnail: Page 
113
    113
  • Thumbnail: Page 
114
    114
  • Thumbnail: Page 
115
    115
  • Thumbnail: Page 
116
    116
  • Thumbnail: Page 
117
    117
  • Thumbnail: Page 
118
    118
  • Thumbnail: Page 
119
    119